# SDR SWAA2025050538276

- Difficulty date: April 8, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75 2025-232405<[01] REPLACED FLOOR STRUCTURE BRACKET LOCATED STA 540; BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 DWG 143A0060 SHEET 46 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED FLOOR STRUCTURE SUPPORT LOCATED STA 540; BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 DWG 143A0060 SHEET 46 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED FLOOR STRUCTURE SUPPORT LOCATED STA 540; BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 DWG 143A0060 SHEET 46 REV- SEE INDIVIDUAL SIGN OFFS BELOW.
